# SDR CA000824002

- Difficulty date: August 18, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410119
- Condition: Failed
- Location: Lt Nacelle
- Component: Hydraulic, Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PRESSURE LINE NR 1 SYSTEM WORN THROUGH 1/2 WALL THICK AT LOCATION  X124 LT NACELLE ABOVE EXHAUST.  LINE WORN BECAUSE ADEL CLAMPS BROKE ALONG SIDE MLG RETRACTION  ACTUATOR FITTER LOCATION AND RUBBED AGAINST LINE.
